Academic
Publications
The coarse Baum–Connes conjecture and groupoids

The coarse Baum–Connes conjecture and groupoids,10.1016/S0040-9383(01)00004-0,Topology,G. Skandalis,J. L. Tu,G. Yu

The coarse Baum–Connes conjecture and groupoids   (Citations: 46)
BibTex | RIS | RefWorks Download
To every discrete metric space with bounded geometry X we associate a groupoid G(X) for which the coarse assembly map for X is equivalent to the Baum–Connes assembly map for G(X) with coefficients in the C∗-algebra ℓ∞(X,K). We thus obtain a new proof of the fact that if X admits a uniform embedding into Hilbert space, the coarse assembly map is an isomorphism. If furthermore X is a discrete group Γ with a translation-invariant metric, we show, using Higson's descent technique, that Γ also satisfies the Novikov conjecture. This removes the finiteness condition in (Yu, Invent. Math. 139 (2000) 201–204).
Journal: Topology , vol. 41, no. 4, pp. 807-834, 2002
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: